Medical Specialty >> Orthopedics

Doctors Lounge - Orthopedics Answers

Back to Orthopedics Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/01/2017.

Forum Name: Spinal problems and back pain

Question: Hives an infection risk during SI Spine injection?


 bmsammler - Tue Mar 04, 2008 8:19 pm

Thanks, We need to know if Having hives is a risk factor during SI joint infection. Also if recent bladder infection or reaction to muscle relaxants such as valium or flexoral could pose a risk. Reactions incl mouth face swelling and throat constriction.
many thanks
JR
 Theresa Jones, RN - Sat Apr 19, 2008 8:25 am

User avatar Hi bmsammler,
Side effects or an allergic reaction to medications can produce symptoms of hives, edema/swelling, etc. A bladder infection or SI joint dysfunction would produce a different array of symptoms. I hope this answers your question.
Best wishes.
Sincerely,
Theresa Jones, RN

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us